# SDR DALA2019081104692

- Difficulty date: August 11, 2019
- Submitted: August 11, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 69,241 hours, 50,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H EMERGENCY LIGHTS INOPERATIVE FROM ROW 16-29.  REPLACED BATTERY PACKS B5-104 AND B5-102. OPS CHECKED GOOD IAW AMM 33-53.
